# SDR UALA2013050703185

- Difficulty date: May 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,227 hours, 23,158 cycles
- Engine: Pwa PW2037
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Computer
- Part number: S242T404421
- Part serial: 542
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT & FIRST OFFICER`S EADI IS BLANK.  FOUND EHSI BURNED AND REPLACED RIGHT EHSI AND SYMBOL GENERATOR AGAIN.  RESTORED OPERATIONS.
